skin-hair-icon
Pimples on face
From the effect of Pimple's on face giving so pain make skin black dots so please solve my problem DR..
20 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
hello der pimples will be due to hormonal and bacterial infections should start you on retinoids clindamycin adapalene antibiotics don try to remove ur pimples consult dermatologist for further evaluation  and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.